I just started abilify (2.5 mgs) and it is giving me insomnia. has anyone had this? and if so, is it temporary? I remember that when I went on wellbutrin, I had terrible insomnia for two weeks and then it went away. Is Abilify the same?
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on the 10 mg/day dose. It has really improved my life lately by lifting my mood (was in major, apparently bipolar, depression) and decreasing my ...
6 answers • 3 Jul 2010
I dont ever remember the Drs putting me on this combination before. I had been on Abilify for 12 years 30mg and weaned myself off after finding i had ...
2 answers • 9 Nov 2011
My psychiatrist prescribed me to take Abilify (2mg) as an addition to my Zoloft for my depression. I've been taking my zoloft (50mg) at night ...
5 answers • 24 Nov 2011
I've been taking the same 30mg Abilify for about 8 years and now my refill says TV on one side and a number on the other side supposedly another ...
4 answers • 19 Nov 2015